# SDR DALA2018120707092

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lav Service Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 0854699) INITIAL INSPECTION: CORROSION ON DOUBLER OF INTERNAL SKIN AT LAVATORY SERVICE PANEL.E&E. SUMMARY: IN REF NRC 00500 (CORROSION LEVEL 2) DOUBLER OF INTERNAL SKIN AT LAVATORY SERVICE PANEL.E&E WAS REPLACED PER B757-200 DWG 141N8631 REV: AF, SRM 51-40-02 PAR. 4 AND 7, AMM 30-71-04-404-006 AND AMM 38-32-16-404-074.
